# SDR DALA2019072204379

- Difficulty date: July 19, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N855DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31966
- Aircraft time: 12,218 hours, 4,160 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3855 DURING TAXI IN, SINGLE ENGINE TAXI ON #2 CREW SMELLED BURNING ODOR IN COCKPIT ONLY. SMELL WAS NOTICEABLE BUT NOT OVER WHELMING. IT WAS A METALLIC SMELLING, LIKE DUST ON A HEATER. WITH BOTH ENGINES OFF, SMELL DISSIPATED. CORRECTIVE ACTION: R/R RIGHT AND LEFT RECIRCULATION FAN FILTERS- APU INLET AND SCREEN AROUND LOAD COMPRESSOR CONTAINED DEBRIS (PLASTIC BAG AND PAPER - CLEANED SAME- NO OTHER FAULTS FOUND.) (5035227)
